# SDR V2JA159

- Difficulty date: February 2, 2010
- Submitted: February 8, 2010
- Operation: Air carrier
- Aircraft: N159SL
- Make and model: Piagio P180
- Aircraft serial: 1121
- Aircraft time: 3,383 hours, 2,562 cycles
- Engine: Pwa PT6A66
- Engine time: 3,383 hours, 2,562 cycles
- Propeller: Hartzl HCE5N3
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Fire Loop
- Stage of operation: AP
- How discovered: O
- Nature of condition: C, N
- Precautionary procedure: O

## Discrepancy

RT ENGINE FIRE LIGHT ILLUMINATED IN FLIGHT AT FL 001 ON APPROACH.  LANDED WITH NO ISSUE, TAXIED OFF RUNWAY AND SHUT MOTOR DOWN.  FOUND MOISTURE IN FIRE LOOP CONNECTOR PLUG.
